# SDR SWAA064021

- Difficulty date: October 2, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 39,625 hours, 33,656 cycles
- Engine: Ge CFM563B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: O-Ring
- Part number: 589354
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PASSING FL 200 CAPTAINS L1 WINDOW UPPER LT CORNER CAUGHT FIRE.  TURNED OFF WINDOW HEAT SWITCH FIRE EXTINGUISHED.  REMOVED AND REPLACED L1 WINDOW O-RINGS IAW MM.
